# SDR V0XD20210613001

- Difficulty date: June 13, 2021
- Submitted: June 13, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 37,421 hours, 30,542 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: S65828010
- Part serial: 31035922
- Condition: Corroded
- Location: Nr 3 Vhf
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VHF #3 ANTENNA IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED # 3 VHF ANTENNA(PN: S65-8280-10) IAW CRJ 900 AMM 23-11-05
